Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Peano spaces which are either strongly cyclic or two-cyclic


Author: G. Ralph Strohl
Journal: Trans. Amer. Math. Soc. 86 (1957), 297-308
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1957-0094775-0
MathSciNet review: 0094775
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. W. Hall and W. T. Puckett, Jr., Conditions for the continuity of arc-preserving transformations, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 468-475. MR 0004130 (2:325a)
  • [2] -, Strongly arcwise connected spaces, Amer. J. Math. vol. 63 (1941) pp. 554-562. MR 0004762 (3:58a)
  • [3] E. E. Betz, Accessibility and separation by simple closed curves, Amer. J. Math. vol. 63 (1941) pp. 127-135. MR 0003193 (2:178c)
  • [4] D. W. Hall and G. L. Spencer, II, Elementary topology, New York, John Wiley & Sons, 1955. MR 0074804 (17:649a)
  • [5] G. T. Whyburn, Analytic topology, New York, Amer. Math. Soc. Colloquium Publications, vol. 28, 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0094775-0
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society